# SDR AWXA200200016

- Difficulty date: December 28, 2001
- Submitted: January 10, 2002
- Operation: Air carrier
- Aircraft: N314AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23733
- Aircraft time: 49,505 hours, 31,196 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Frame
- Part number: 65465391
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - "C" - DURING C-15 CHECK MAINTENANCE DISCOVERED CRACKED FRAME AT FASTENER BS 616, LBL 64. MAINTENANCE CUTOUT DAMAGED AREA OF FRAME, DAMAGED AREA WITHIN REPAIRABLE LIMITS IAW AWA ER 03-5311-01143-DD1. HFEC INSPECTION COMPLIED WITH TO VERIFY CRACK CONTAINED, REPAIR STIFFNER AND FILLER WAS FABRICATED AND INSTALLED IAW AWA ER 03-5311-01143-DD1.
